# SDR ASAA2013112696541

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,591 hours, 7,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTING BATTERY PACKS REQUIRE REPLACEMENT AND EXTERIOR GROUND ILLUMINATION RT AND LT AFT SERVICE DOOR ESCAPE SLIDE LIGHTS INOPERATIVE.  AIRCRAFT GROUNDED.  REPLACED BATTERY PACKS M1672, M1674 AND M1675 IAW MM 33-51-06.  OPS CK GOOD. RELAMPED SLIDE GROUND ILLUMINATION LIGHT RT AND LT AFT AFT SLIDE LIGHT IAW MM 33-51-04. OPS CHECKED GOOD.
